# SDR COMA0860395

- Difficulty date: September 18, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 31,020 hours, 27,209 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: K601R507473
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED PAX DOOR OUTER HANDLE MSG.  A/C RETURNED BACK TO CVG AND LANDED SAFELY.  R&R PAX DOOR WIRE HARNESS. OPS CHECK GOOD.
